Advanced search
Start date
Betweenand

Minimal sets in non-smooth dynamical systems

Abstract

In this project we study the existence of minimal invariant sets in non-smooth dynamical systems. In particular, we are interested in the existence of limit cycles and homoclinic cycles in dimensions $2$ and $3$.In dimension $2$ we focus on the existence of homoclinic cycles for non-smooth systems with two zones, considering the cases saddle-focus and saddle-center (real and virtual). We also want to study the existence of limit cycles for non-smooth dynamical systems with a circle as discontinuity manifold.In dimension $3$ we study the existence of limit cycles and homoclinic orbits in the special case of a model presenting two parallel $T$-singularities. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
LLIBRE, JAUME; MARTINS, RICARDO MIRANDA; TONON, DURVAL JOSE. Limit Cycles of Piecewise Smooth Differential Equations on Two Dimensional Torus. Journal of Dynamics and Differential Equations, v. 30, n. 3, p. 1011-1027, . (15/06903-8)
MARTINS, RICARDO M.; TONON, DURVAL J.. The chaotic behaviour of piecewise smooth differential equations on two-dimensional torus and sphere. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 34, n. 2, p. 356-373, . (15/06903-8)
ANDRADE, K. DA S.; JEFFREY, M. R.; MARTINS, R. M.; TEIXEIRA, M. A.. On the Dulac's problem for piecewise analytic vector fields. Journal of Differential Equations, v. 266, n. 4, p. 2259-2273, . (13/07523-9, 18/03338-6, 12/18780-0, 15/06903-8, 14/21259-5)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.